# SDR SWAA2020032323618

- Difficulty date: February 28, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 53,747 hours, 28,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** R/H OVERWING EMERGENCY EXIT CUTOUT; LOWER CENTER SEAL RETAINER. BS626-630 RBL72; WL221 / REPLACED R/H OVERWING EMERGENCY EXIT CUTOUT. LOWER CENTER SEAL RETAINER STA 626-630; RBL 72; WL 221 IAW SRM 51-10-02-0G-0; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-20-01-0G-0; SOPM 20-41-04; SOPM 20-50-01; DWG #144A8803; REV B; DWG #144A8813; REV C.
